The drug can also lead to stomach ulcers.

“Aspirin can cause ulcers in your stomach or gut, especially if you take it for a long time or in big doses,” the NHS says.

“Your doctor may tell you not to take aspirin if you have a stomach ulcer, or if you’ve had one in the past.

“If you’re at risk of getting a stomach ulcer and you need a painkiller, take paracetamol instead of aspirin as it’s more gentle on your stomach.”

Source: | This article first appeared on Express.co.uk

Leave a Reply

Your email address will not be published. Required fields are marked *

You May Also Like

‘He should NEVER have been granted asylum’: Fury grows over how chemical attacker Abdul Ezedi who maimed mother and two girls in Clapham was allowed to stay in UK despite sex crime conviction AFTER arriving here in lorry – as hunt for him enters day three

The man hunt for Abdul Shokoor Ezedi, 35, continued last night as Tory…

World Cup 2022: England fans roar on Gareth Southgate’s Three Lions in match against France

Excited England fans will flock to pubs across the country and in…

‘She was just 4lb’: World’s youngest ever liver swap survivor defies all odds

The world’s youngest liver ­transplant recipient defied the odds after being given…

Furious judge lays in to killer boyfriend for his utter lack of remorse after he shot his girlfriend in the head demanding ‘is that the best you can do?’ as he jails him for 25 years

A furious judge has called out a killer boyfriend for his utter…